International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1999 / Article

Open Access

Volume 12 |Article ID 616409 | https://doi.org/10.1155/S1048953399000209

A. Klemm, A. Pokrovskii, "Random mappings with a single absorbing center and combinatorics of discretizations of the logistic mapping", International Journal of Stochastic Analysis, vol. 12, Article ID 616409, 17 pages, 1999. https://doi.org/10.1155/S1048953399000209

Random mappings with a single absorbing center and combinatorics of discretizations of the logistic mapping

Received01 Nov 1997
Revised01 Dec 1998

Abstract

Distributions of basic characteristics of random mappings with a single absorbing center are calculated. Results explain some phenomena occurring in computer simulations of the logistic mapping.

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views97
Downloads400
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.